question-icon

What causes rashes all over body, fever and body aches?

default
Posted on Fri, 25 Apr 2014
Question: Sir, My wife is asthametic, and she takes the following medicines as part of her asthmatic treatment In morning: Raciper D, Absolut 3G Vibrania D In Evening: Mondeslor Evion Forte D500Cal Since last 2 days she is suffering from fever and body ache So i consulted with the same doctor yesterday morning, who's prescription she has been following for asthema. It seemed like viral infaction to the doctor and he adviced her to take the following medicines twice a day for three days along with her regular asthema medicines(The above mentioned ones). Taxinm-Az100 Hifenac-D Incid-MD The above 3 medicines helped controlling her viral fever yesterday but my real problem now is that today morning, i observed rashes on her body and consulted the doctor for the same. Doctor again told me that this could be because of the viral infaction but asked me to stop all the above medicines(Both the asthema & viral ones) and prescribed her the below new medicines for the next 2 days. Morning Tab Alaspan 10 mg Evening: Tab Montek LC Tab Defza 6 mg Along with the inheler once a day. The problem now is that she is having high fever 101F right now and i don't have any idea how to control it. Would the prescribed medicines do it for her? Is it ok to continue with these medicines. Please advice. Thanks XXXXX
doctor
Answered by Dr. Prahlad Duggal (51 minutes later)
Brief Answer: Antibiotics may be required if fever does not go Detailed Answer: Hi, Thanks for the query. Your doctor is right as the rashes can be because of viral infection or drug reaction to the drugs you were using. So, your drugs were stopped and anti allergics and steroids were started. Both these help in tackling allergy as well as asthma. Now the fever can be because of hypersensitivity also or a chest infection which can occur in asthmatic patients. Please tell your wife to take steam inhalation along with the drugs you are already using, and if the fever does not resolve in a day or two, please consult your doctor again and an antibiotic like Augmentin 1gm (Amoxycillin + Clavulinic acid) twice daily should be started along with the drugs you are already taking. Antibiotics because viral infections of upper and lower respiratory tracts usually get superadded bacterial infection. Feel free to ask another query. Regards
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Prahlad Duggal

ENT Specialist

Practicing since :1998

Answered : 784 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes rashes all over body, fever and body aches?

Brief Answer: Antibiotics may be required if fever does not go Detailed Answer: Hi, Thanks for the query. Your doctor is right as the rashes can be because of viral infection or drug reaction to the drugs you were using. So, your drugs were stopped and anti allergics and steroids were started. Both these help in tackling allergy as well as asthma. Now the fever can be because of hypersensitivity also or a chest infection which can occur in asthmatic patients. Please tell your wife to take steam inhalation along with the drugs you are already using, and if the fever does not resolve in a day or two, please consult your doctor again and an antibiotic like Augmentin 1gm (Amoxycillin + Clavulinic acid) twice daily should be started along with the drugs you are already taking. Antibiotics because viral infections of upper and lower respiratory tracts usually get superadded bacterial infection. Feel free to ask another query. Regards